# SDR SWAA2023101195369

- Difficulty date: August 30, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT CEILING LENS AT PASSENGER CABIN (2 EA) 2023-549854<[01] REPLACED EMERGENCY LIGHT CEILING LENS AT PASSENGER CABIN (2 EA) IAW B737-800 STEP 4.D (1) AND (2);[02] CORRECTED STEP 1  REPLACED EMERGENCY LIGHT CEILING LENS AT PASSENGER CABIN (2 EA) IAW B737-800 AMM-33-51-03-960-803 STEP 4.D (1) AND (2);[03] REPLACED EMERGENCY LIGHT CEILING LENS AT PASSENGER CABIN (2 EA) IAW B737-800 AMM-33-51-03-960-803 STEP 4.D (1) AND (2)
